Quadratic unramified extensions of Q(√d)

Gogia, Sudesh K. ; Luthar, S. (1978) Quadratic unramified extensions of Q(√d) Journal fur die Reine und Angewandte Mathematik (Crelle's Journal), 1978 (298). pp. 108-111. ISSN 0075-4102

Full text not available from this repository.

Official URL: http://www.degruyter.com/view/j/crll.1978.issue-29...

Related URL: http://dx.doi.org/10.1515/crll.1978.298.108


We prove that the most pecal quadratic unramificd extension of a quadratic field k of discriminant d is k(√u) where u is a discriminantal divisor of d other than d. Using this the Geschjecbtcrkorper of k can be easily constructed.

Item Type:Article
Source:Copyright of this article belongs to Walter de Gruyter GmbH & Co. KG.
ID Code:83987
Deposited On:25 Jun 2012 13:32
Last Modified:25 Jun 2012 13:32

Repository Staff Only: item control page